# SDR FDEA202101180192

- Difficulty date: January 18, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 57,898 hours, 27,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT BSTA 1681 IN FUSELAGE FRAME AT RH SIDE BELOW CABIN   FLOOR LEVEL AT UPPER FASTENER ROW MOST IB FASTENER COMMON TO FLOOR BEAM REPAIRED R/H FRAME AT BSTA 1681 BELOW WL 208 IAW FEDEX EA F-5310-T0359258 TITLE:   FUSELAGE - MAINFRAME - BS 1681 R/H FRAME CRACK FINDING. THIS IS A MAJOR CATAGORY B   REPAIR WITH REPEAT INSPECTIONS.
